Open Access
Translator Disclaimer
2006 Holomorphic global solutions of the Goursat-Fuchs problem
M. Belarbi, M. Mechab
Differential Integral Equations 19(12): 1413-1436 (2006).

Abstract

In this paper, we are interested in sufficient conditions on partial differential operators with several Fuchsian variables. We give a result of existence and uniqueness of global solutions of the associated Goursat problem, in holomorphic function spaces. Our techniques are those of C. Wagschal [35] based on formal norms of Leray-Waelbroeck [17].

Citation

Download Citation

M. Belarbi. M. Mechab. "Holomorphic global solutions of the Goursat-Fuchs problem." Differential Integral Equations 19 (12) 1413 - 1436, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35058
MathSciNet: MR2279335

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.19 • No. 12 • 2006
Back to Top